# SDR AALA20001993

- Difficulty date: November 11, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 2 SEAT TRACK CORRODED STATION 1203.  REMOVED AND REPLACED SEAT TRACK AT EXISTING TRACK SPLICES FROM STATION 1185 TO STATION 1220 WITH SAME TRACK PART NUMBER AND SAME FASTENER TYPE PER SRM 51-01.  (M)
